GLAISHER-TYPE PRODUCTS OVER THE PRIMES

Authors

    Authors

    R. A. Van Gorder

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    Int. J. Number Theory

    Keywords

    Infinite products; Glaisher products; Glaisher's constant; GAMMA FUNCTION; CONSTANTS; Mathematics

    Abstract

    In this short paper, we demonstrate the computation of certain Glaisher-type products over the primes by differentiation of the Euler product identity. We are able to give a formula for the logarithmic derivative of zeta(x) in terms of this product, in addition to some other interesting identities.

    Journal Title

    International Journal of Number Theory

    Volume

    8

    Issue/Number

    2

    Publication Date

    1-1-2012

    Document Type

    Article

    Language

    English

    First Page

    543

    Last Page

    550

    WOS Identifier

    WOS:000300681800014

    ISSN

    1793-0421

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.